# SDR DALA2021031501468

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,119 hours, 14,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 EMERGENCY PATH LIGHTS AT 1D, 2D AND 3D ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7619697)
